Thread: b12 pain
10-19-2004, 09:28 PM #1
Im thinking of throwing some b12 injects in my next cycle, was wondering if anyone experienced pain shooting b12 in there quads?
10-19-2004, 09:37 PM #2
i dont know why you would do that when you can shoot it sub-q
10-20-2004, 06:05 AM #3
No pain here at all...maybe a tiny bit for 5 minutes...just rub in down. B12 is cake.
10-20-2004, 08:13 AM #4New Member
- Join Date
- Oct 2004
u always get pain with injectable vitamin/mineral concotions. not too worry. just change the injection site when injecting. if u cant bear the pain then u should discontinue using it. i have used b-12 and curently am using kynoselen. i alwyas experience these pains. they are normal.
10-20-2004, 09:19 AM #5
you could throw in the b12 with whatever AS you are running... if doing prop then add some b12 ED if doing enanth mix it in with that when you do your shots... b12 is usually used to decrease injection pain of substances like prop so i dont see why it would hurt if done on its own (that is if you are using it ED for energy purposes..)
10-21-2004, 02:52 PM #6
10-21-2004, 02:54 PM #7
10-21-2004, 03:22 PM #8
*subcutaneous* (sp.)....just do a search for sub-q injections
10-21-2004, 03:24 PM #9
I think when you do quad shots anyways for the first few times it hurts.
10-21-2004, 05:33 PM #10
Ive done quad shots myself with test/eq never had pain.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)